# SDR C1HA200395070

- Difficulty date: September 20, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N295CA
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 65219458
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION INBOARD TRAILING EDGE FLAPS STAYED AT 5 DEG OUTBOARDS WENT TO 2 DEG RAN SPLIT FLAP PROCEDURE AND FLAPS WOULD RETRACT FROM 5 DEG WITH ALTERNATE FLAPS. AS PER CHECK LIST. RETURNED TO HRL. FOUND ROLLER ON LT IB FLAP CARRIAGE OB TRUCK IB DEAD WEIGHT ROLLER MISSING. REPLACED BOLT AND BEARING ASSY IAW MM 2751. ALSO FOUND IB FLAP POWER UNIT ASSY INTERMITTENTLY LOCKING UP. REMOVED AND REPLACED POWER UNIT ASSY IAW MM 27-51-61 FLAPS OPS CHECK GOOD.
